International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1985 / Article

Open Access

Volume 8 |Article ID 726456 | https://doi.org/10.1155/S0161171285000400

V. B. Johri, S. K. Srivastava, "On the existence of tachyons in a bradyon-dominated universe", International Journal of Mathematics and Mathematical Sciences, vol. 8, Article ID 726456, 8 pages, 1985. https://doi.org/10.1155/S0161171285000400

On the existence of tachyons in a bradyon-dominated universe

Received12 May 1980
Revised08 May 1981

Abstract

In the present paper, the question has been raised as to whether tachyons exist in our universe. The gravitational interaction of tachyons with bradyons is discussed by employing the method of geodesic deviation of a tachyon-trajectory from a bradyon-trajectory. It is noted that in certain cases, tachyons are attracted by bradyons, but in most cases they are repelled from bradyons. It is speculated that, due to their superluminal speed as well as gravitational repulsion, free tachyons would have fled out of this universe and inhabited a Meta-Universe.

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views191
Downloads339
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.